IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2011 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1897

Title: On Affine Connections in a Riemannian Manifold with a Circulant Metric and two Circulant Affinor Structures
Other Titles: Върху афинни свързаности в риманово многообразие с циркулантна метрика и две циркулантни афинорни структури
Authors: Dokuzova, Iva
Razpopov, Dimitar
Keywords: Riemannian Manifold
Affinor Structure
Curvatures
Issue Date: 2011
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 40, No 1, (2011), 176p-181p
Abstract: In the present paper it is considered a class V of 3-dimensional Riemannian manifolds M with a metric g and two affinor tensors q and S. It is defined another metric ¯g in M. The local coordinates of all these tensors are circulant matrices. It is found: 1) a relation between curvature tensors R and ¯R of g and ¯g, respectively; 2) an identity of the curvature tensor R of g in the case when the curvature tensor ¯R vanishes; 3) a relation between the sectional curvature of a 2-section of the type {x, qx} and the scalar curvature of M. *2000 Mathematics Subject Classification: 53C15, 53B20.
Description: Ива Р. Докузова, Димитър Р. Разпопов - В настоящата статия е разгледан клас V оттримерни риманови многообразия M с метрика g и два афинорни тензора q и S. Дефинирана е и друга метрика ¯g в M. Локалните координати на всички тези тензори са циркулантни матрици. Намерени са: 1) зависимост между тензора на кривина R породен от g и тензора на кривина ¯R породен от ¯g; 2) тъждество за тензора на кривина R в случая, когато тензорът на кривина ¯R се анулира; 3) зависимост между секционната кривина на прозволна двумерна q-площадка {x, qx} и скаларната кривина на M.
URI: http://hdl.handle.net/10525/1897
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2011

Files in This Item:

File Description SizeFormat
smb-vol40-num1-2011-176p-181p.pdf118.07 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback